PSYRIS 2008

South Wales Doctoral Programme in Clinical Psychology 1st Floor Archway House, Llanishen, Cardiff. 29th September 2008

PROGRAMME

9.30 Registration and Coffee

10.00 OPSYRIS launch – Ian Kneebone, University of Surrey

10.15 BPS Briefing Paper revision – Ian Kneebone, University of Surrey

11.00 Tea break (30 minutes)

11.30 What helps stroke unit staff respond to mood difficulties after stroke – Sarah Johnson, Royal Free Hospital, and Jo Temple, trainee clinical psychologist

12.00 Experiences of black minority carers of stroke victims – **Reg Morris &** trainee, Bristol Training Programme

12.30 Lunch break (60 minutes)

13.30 NREQ update - Ian Kneebone, University of Surry

14.00 Recent developments using the Mood Assessment Care Pathway (MACP) – Penny Bunton, 3rd year trainee, Liverpool, and Sue Filed

14.30 Teabreak (15 minutes)

14.45 Pilot study of a non-verbal executive function test – **Peter Hobson, Cardiff University Academic Unit (North Wales)**

15.15 Audit of treatments for depression – Nadina Lincoln, University of Nottingham

15.45 Profession Specific Audit – Tanya Edmonds and Julie Wilcox

16.30 Close